# SDR FDEA202510021870

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 101,045 hours, 24,018 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A6A7115505
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAC COMPARTMENT APPROXIMATE BS 1159, LONGERON 46LEFT, SPLICE   SUSPECT CRACK. CRACKED SPLICE AT BS 1159 TO STATION 1129/6-100, LONGERON 46L REMOVED IAW SRM 51-31-01-0G. SPLICE FABRICATED IAW DRAWING A6A7115 REVISION J.  FABRICATED SPLICE INSTALLED IAW SRM 51-31-01-0G. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
